×

Numerical solution of the nonlinear magnetostatic-field equation in two dimensions. (English) Zbl 0154.41103


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bergman, S.; Schiffer, M., Kernel Functions and Elliptic Differential Equations in Mathematical Physics, ((1953), Academic Press: Academic Press New York), 178,, Eq. (4.64) · Zbl 0053.39003
[2] Ortega, J. M.; Rockoff, Maxine L., SIAM J. Numer. Anal., 3, 497-513 (1966) · Zbl 0276.65030
[3] Liererstein, H. M., Overrelaxation for Non-Linear Elliptic Partial Differential Problems, (MRC Technical Summary Report 80 (1959), Mathematics Research Center, U.S. Army, University of Wisconsin)
[4] Schechter, S., Trans. Am. Math. Soc., 104, 179-189 (1962) · Zbl 0106.31801
[5] Greenspan, D., ICC Bull., 4, 99-120 (1965)
[6] Winslow, A. M., J. Comp. Phys., 1, 149 (1966)
[7] Varga, R. S., Matrix Iterative Analysis (1962), Prentice-Hall: Prentice-Hall Englewood Cliffs, New Jersey · Zbl 0133.08602
[8] Ahamed, S. V., Computer J., 8, 73-76 (1965) · Zbl 0135.38304
[9] Kronrod, A. S., Soviet Phys. Doklady, 5, 513-514 (1960)
[10] Forsythe, G. E.; Wasow, W. R., Finite-Difference Methods for Partial Differential Equations (1960), Wiley: Wiley New York · Zbl 0099.11103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.